MAUDE Adverse Event Report: ETHICON INC. BLAKE; CATHETER, IRRIGATION

ETHICON INC. BLAKE; CATHETER, IRRIGATION
Catalog Number 2233
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # = (b)(4) additional information provided: -lot number of (b)(4) : unk j2500784 the same situation has occurred three times in a row.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? how was the case completed? it was indicated that the same situation has occurred three times in a row.Could you please confirm how many devices demonstrated the alleged deficiency? could you kindly perform and document the follow-up attempt for the product return? please provide the source or name of person providing answers to follow-up questions: the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent a spinal surgery on an unknown date and a drain was used.The drain was inserted before wound closure and the procedure appeared to have been performed correctly, but there was a sound like an air leak and the reservoir could not suck exudate when connected to the bag and starting to draw fluid.The doctor said that this has never happened before.There were no adverse consequences to the patient.Further details are not provided.Additional information has been requested.

Brand Name
BLAKE
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25028261
Report Number2210968-2026-04631
Device Sequence Number21126022
Product Code GBX
UDI-Device Identifier10705031003613
UDI-Public(01)10705031003613(17)300607(10)J2500784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2233
Device Lot NumberJ2500784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/07/2026
06/05/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/28/2026
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown